# SDR Q2A2004F00000

- Difficulty date: February 17, 2004
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N101SG
- Make and model: Beech 200BEECH
- Aircraft serial: BB1785
- Engine: Pwa PT6A42
- System (JASC): 7603 · Power Lever
- Part: Linkage
- Condition: Lack Of Lube
- Location: Rt Throttle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RT THROTTLE LOCKED IN FLIGHT.  NON EVENTFUL LANDING.  INSPECTION FOUND DRY FUEL CONTROL LINKAGE CAUSING BINDING.  LUBRICATED IAW MM, FUNCTION CHECKS OK.  NO PRESENCE OF LUBE SINCE NEW.
